# SDR C2XA98IA323

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N19812
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 99
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 1340422103
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE FLIGHT ATTENDANTS SEAT WAS FOUND TO BE CORRODED AT THE LEFT LOWER ATTACH POINT.  MAINTENANCE REMOVED AND REPLACED THE LOWER LEFT ATTACH POINT BRACKET, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
